# SDR UPS98826818

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755536501
- Condition: Cracked
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME FITTING JUST UNDER LT CUSP CRACKED AT FS 1280.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
